# SDR DALA2019082985060

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 67,167 hours, 25,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A BRACKET THAT FELL ON FLOOR WHEN OPERATING THE DOOR.  IAW AMM 25-66-10 WAS INSTALLED THE BRAKETS OK ON THE PASSENGER DOOR 1L.
